# SDR CA991103068

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 6078T55P16
- Condition: Failed
- Location: Engine
- Part time: 774 hours
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE FAILED TO ACCELERATE ABOVE 77 PERCENT N1.  FCU REPLACED AS WELL AS N1 AMPLIFIERS SWAPPED. NO FURTHER DEFECTS NOTED.
